Weak Hopf monoids in braided monoidal categories

Craig Pastro, Ross Street

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We develop the theory of weak bimonoids in braided monoidal categories and show that they are in one-to-one correspondence with quantum categories with a separable Frobenius object-of-objects. Weak Hopf monoids are shown to be quantum groupoids. Each separable Frobenius monoid R leads to a weak Hopf monoid ⊗R.

Original languageEnglish
Pages (from-to)149-207
Number of pages59
JournalAlgebra and Number Theory
Issue number2
Publication statusPublished - 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Weak Hopf monoids in braided monoidal categories'. Together they form a unique fingerprint.

Cite this